For anyone who has finished the 6months of Lucrin depot - How long have you been pain free for? I am coming up to my last injection in a few days and i'm hoping to start trying for children as soon as i can, how long should i wait to start trying and more importantly how long will i be free of the endo? interested in answers from people who have finished treatment. I have had endo for more than 10 years now and have tried everything so I have a lot of faith in Lucrin now, best 6 months of my life! (side effects are full on but way better than being in pain)
Hey Anna, I just received the shot for Lupron (the 3month shot) 2 and a half weeks ago and I wanted to ask you how long does it take before the pain starts going away. So far I haven't experienced any side effect, except for very mild headaches sometimes. My doc told me that when the hot flashes start showing up is when my pain will subside. How long did it take for you before you noticed the pain go away? My friend, who has fibroids and endo, was on it for 6 months and it also was the best 6 months of her life. I hope you will be pain free, a lot of people that I talked to though have told me that they have gone back on the pill and that their pain is under control.
Hi Mimi, I went on the monthly ones so maybe you will have a different experience than i did, i would expect you to have more side effects due to you receiving a higher dose each time but not sure, every body reacts differently.
After my first injection i noticed the night sweats first! by the next day ! and had really bad nausea, thought i was coming down with a bug, really dizzy! haha but it wasnt...I actually started bleeding, pain free ! about a week after and it took 2 weeks to go away with the help of some clotting pills...i wasnt sure if this 'lucrin' was gonna work at this stage. But then it stopped and the hot flushes started lol they became less frequent after the 3rd month and now i rarely get one and the sweats at night i only get the first few days after my injection. Again you will be different as you are getting a 3month dose. The headaches were like once a week and went away quickly with just basic panadol. I've had no pain or upset tummies since i started and am hopeing i never get them again!! i think i will stay away from a regular pill as it has oestrogen in it and i dont want to risk it. Also the progesterone inj or pill gave me cysts! so gonna have to just try my luck with nothing! Good luck with it all i'm sure you'll be fine! i wish more people knew about it and went on it. its so sad to hear how many just suffer on and on with surgery and 'try ignore it' its ridiculous!
Hey Anna. Thanks for the reply. I actually just saw it today. It's been almost 4 weeks for me and I haven't experienced the hot flashes yet, funny huh? maybe it's different with the higher dose, I don't know. but I gave blood test to test for estradiol levels today to see if they have gone down. if my hormones are going down then I just have to wait until the hot flashes show up. it's crazy, i've been waiting for them to show up and they haven't yet. I don't get the headaches anymore. I am glad it worked with the pain though, that's what's important b/c I have daily pain and I haven't been able to go to work for the past 4 weeks since the endo came back. I was diagnosed last year. I was on bc for a year after laparoscopy surgery and pain free until i ran out of refills and went 4 days without it until my next appointment. endo came back with a vengeance. so disappointed! anyway, waiting for my results. hopefully it will kick in soon. I will go back on the bc once this thing works so that it won't come back b/c once you come off the shot i think the pain will come back. Thanks and I hope I will be fine too, I am planning to go back to work next week!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.